MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD SCOREFLEX NC SCORING PTCA CATHETER; Catheter, percutaneous transluminal coronary angioplasty (ptca), cutting/scoring

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD SCOREFLEX NC SCORING PTCA CATHETER; Catheter, percutaneous transluminal coronary angioplasty (ptca), cutting/scoring
Catalog Number 617-104-1U
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We got aware of this case (our internal reference no.Is (b)(4)) on 2024/3/30 and made a not reportable decision after our analysis of the complaint description.Then we received two medical device user reports mw5153514 & mw5153515 concerning this case from fda on 2024/4/11.After several communications with our customer abbott to check and to try to get additional information later, we still did not get the other more information than we received at first.Since there is no sign of reporting and there is no patient complication from our re-analysis of the case, we then made the second not reportable decision after.After that, we received the returned product of this case on 2024/5/2 and found that the tip of the returned product was fractured and missing, we cannot make sure where the missing tip is, on the principle of reporting when suspicious, we report this case out of an abundance of caution.
 
Event or Problem Description
Multiple non-csi/non-abbott balloons were attempted to be used in a super tight proximal left anterior descending artery (lad) lesion, however, the balloons ruptured.A scoreflex balloon was attempted to be used in the lad when it backed the guide up and the wire loop was behind the short rapid exchange catheter.The physician proceeded to pull the balloon with the loop and the balloon came off of the wire.The entire wire and teleflex guideliner were pulled out of the patient.It appeared that the rapid exchange catheter may have split, but this was unable to be confirmed.The guideliner was flushed and the physician re-wired with a new wire to complete the procedure.Background: a super tight proximal left anterior descending artery (lad) lesion.It was reported as no patient complications.

Brand Name
SCOREFLEX NC SCORING PTCA CATHETER
Common Device Name
Catheter, percutaneous transluminal coronary angioplasty (ptca), cutting/scoring
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH  518038
Manufacturer (Section G)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH   518038
Manufacturer Contact
yuki li
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803-8
CH   518038
MDR Report Key19318156
Report Number3003775186-2024-00156
Device Sequence Number7648697
Product Code NWX
UDI-Device Identifier06934955936258
UDI-Public(01)06934955936258(11)220912(17)240912(10)3624952208
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P200041
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number617-104-1U
Device Lot Number3624952208
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2024
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown